Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 55, NWS Norman, OK

March 17, 2021Bryan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 17, 2021, 6:11 AM CDT for Bryan County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 6:11 AM CDT (11:11 UTC)
Expired
Mar 17, 2021, 6:45 AM CDT
In force
34 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Bryan County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 186 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 4:37 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1277 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

686 
WUUS54 KOUN 171111
SVROUN
OKC013-171145-
/O.NEW.KOUN.SV.W.0055.210317T1111Z-210317T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
611 AM CDT Wed Mar 17 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Central Bryan County in southeastern Oklahoma...

* Until 645 AM CDT.

* At 611 AM CDT, a severe thunderstorm was located over Albany,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bokchito, Bennington, Utica, Albany and Wade. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 3384 9606 3385 9610 3383 9610 3384 9615
      3382 9615 3381 9618 3380 9618 3381 9616
      3377 9617 3388 9633 3415 9604 3415 9596
      3412 9594 3397 9594 3393 9592
TIME...MOT...LOC 1111Z 227DEG 45KT 3388 9618 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

WR
2 follow-up statements
031 
WWUS54 KOUN 171124
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
624 AM CDT Wed Mar 17 2021

OKC013-171145-
/O.CON.KOUN.SV.W.0055.000000T0000Z-210317T1145Z/
Bryan OK-
624 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN BRYAN COUNTY...

At 624 AM CDT, a severe thunderstorm was located over Bennington,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bokchito and Bennington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3389 9606 3398 9621 3415 9604 3415 9596
      3412 9594 3397 9594 3393 9592
TIME...MOT...LOC 1124Z 227DEG 45KT 3399 9604 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

WR
134 
WWUS54 KOUN 171132
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
632 AM CDT Wed Mar 17 2021

OKC013-171145-
/O.CON.KOUN.SV.W.0055.000000T0000Z-210317T1145Z/
Bryan OK-
632 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN BRYAN COUNTY...

At 632 AM CDT, a severe thunderstorm was located 5 miles northwest of
Boswell, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Bryan County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3399 9601 3405 9607 3414 9601 3415 9596
      3412 9594 3399 9594
TIME...MOT...LOC 1132Z 227DEG 45KT 3406 9594 

HAIL...0.88IN
WIND...60MPH
 
$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:09 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 17, 3:09 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
309 AM CDT Wed Mar 17 2021

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today and tonight)
Issued at 252 AM CDT Wed Mar 17 2021

The surface low currently centered near Hobart, Oklahoma will
continue its eastward movement today, and by midnight tonight will
be over southeast Missouri. Strong to severe thunderstorms will
continue early this morning ahead of the low, while cooler air
begins to flow into northwest Oklahoma behind the low. As the
system moves farther east this morning and this afternoon, very
strong winds will develop over the southern High Plains, and
spread into western Oklahoma and western north Texas. A Wind
Advisory is in effect, and this forecast update delays the
beginning of the advisory near/east of I-35, and maintains the
advisory a few hours longer into the evening.

In addition to the wind, wraparound precipitation will move into
northwest Oklahoma this morning, then spread southeast through
the day. Some of this precipitation will very likely be in the
form of snow, often mixed with rain. With temperatures generally
near or above freezing, the accumulation rates will be very low
(high water content). Nevertheless, with the amount of
precipitation expected, some locations in far northwest Oklahoma
may pick up several inches of snowfall...though it will melt
fairly quickly once the snow ceases to fall. A Winter Weather
Advisory replaces the Winter Storm Watch (in far northwest
Oklahoma) with this update.

Temperatures will be strongly non-diurnal across most of the
region today. Most of the northwest half or so of Oklahoma will
have the high temperature for today this morning, and
central/southwest Oklahoma will see an abrupt downturn in
temperatures this afternoon.

CmS
&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 252 AM CDT Wed Mar 17 2021

Thursday will be very breezy and cool, then more seasonal weather
will return for the weekend. Another storm system, in the form of
a positively-tilted trough aloft, will approach on Monday. This
will bring back chances for rain, and perhaps a few
thunderstorms. The system should be east of our forecast area by
Tuesday.

CmS
&&

.AVIATION...
(06Z TAFS)
Issued at 1212 AM CDT Wed Mar 17 2021

Mainly MVFR ceilings overnight with scattered storms across parts
of western into central sections of Oklahoma. Gusty southeast
winds will shift to the north later tonight into Wednesday morning
as a strong surface low moves east across the area. Gusts of 30 to
40kts may occur across the western sites. Showers and some snow
possible during the day along with some IFR ceilings possible
across the north during the day tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  61  36  54  35 /  50  30   0   0
Hobart OK         52  35  56  32 /  60   0   0   0
Wichita Falls TX  62  38  60  35 /  10   0   0   0
Gage OK           41  30  51  27 / 100  10   0   0
Ponca City OK     54  36  53  33 /  60  60   0   0
Durant OK         69  42  59  40 /  30   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 2 PM this afternoon to 10 PM CDT this evening
     for OKZ007-008-012-013-019-020-025-026-028-029.

     Wind Advisory from 7 AM this morning to 10 PM CDT this evening
     for OKZ004>006-009>011-014>018-021>024-027-033>039-044-045.

     Winter Weather Advisory from 7 AM this morning to 7 PM CDT this
     evening for OKZ004-009-010.

TX...Wind Advisory from 7 AM this morning to 10 PM CDT this evening
     for TXZ083>090.

&&

SHORT TERM...23
LONG TERM....23
AVIATION...30
Hazardous weather outlook, Mar 17, 3:53 AM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
353 AM CDT Wed Mar 17 2021

OKZ004>048-050>052-TXZ083>090-180900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
353 AM CDT Wed Mar 17 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms will occur over the eastern half of Oklahoma this
morning. A few strong or severe storms will be possible early this
morning. Large hail and damaging winds will be the primary
hazards.

.Wind...
Strong northwest winds will spread across the region today, from
west to east. Frequent gusts of 30 to 50 mph are expected, with
the strongest winds across western Oklahoma and western north
Texas.

.Snow...
Rain, snow, and a mix of rain and snow will occur over much of
central and northern Oklahoma today. Some accumulation will be
possible in northern Oklahoma, especially in the far northwest.
Heavy snow may at times limit visibility. Accumulations of a few
inches will be possible in the far northwest.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There will be a chance of thunderstorms Monday and Tuesday.
Organized severe weather is unlikely.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Mar 17, 1:26 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
126 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     HAIL             6 S DRUMMOND            36.21N 98.04W
03/17/2021  E0.75 INCH       GARFIELD           OK   TRAINED SPOTTER

&&
Local storm report, Mar 17, 1:27 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
127 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             6 W BISON               36.21N 97.99W
03/17/2021  E1.75 INCH       GARFIELD           OK   BROADCAST MEDIA

&&
Local storm report, Mar 17, 2:16 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
216 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     12 SW SHATTUCK          36.13N 100.00W
03/17/2021                   ELLIS              OK   TRAINED SPOTTER

            CEMENTED FENCES DOWN, ANCHORED CARPORT
            DESTROYED, SUV TOTALLED, TIME IS RADAR
            ESTIMATE.

&&

AZ
Local storm report, Mar 17, 2:20 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
220 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND GST     3 NE CLINTON            35.54N 98.94W
03/17/2021  M59 MPH          CUSTER             OK   ASOS

&&

AZ
Special weather statement, Mar 17, 2:57 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
257 AM CDT Wed Mar 17 2021

OKZ012-013-018-019-170830-
Garfield OK-Kingfisher OK-Logan OK-Noble OK-
257 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR southern Garfield...Kingfisher...
western Logan and southwestern Noble Counties Until 330 AM CDT...

AT 254 AM CDT, strong thunderstorms were along a line extending from
3 miles southeast of Bison to 6 miles east of Dover to near Okarche,
moving east at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Guthrie, Kingfisher, Hennessey, Crescent, Okarche, Cashion, Dover,
Cedar Valley, Marshall, Mulhall, Cimarron City, Douglas, Lovell,
Lucien, Bison, Navina and Hayward.

LAT...LON 3629 9743 3595 9735 3573 9757 3573 9820
      3595 9797 3622 9804
TIME...MOT...LOC 0754Z 270DEG 36KT 3616 9784 3595 9780 3577 9799

Mahale
Special weather statement, Mar 17, 3:29 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
329 AM CDT Wed Mar 17 2021

OKZ012-013-019-020-026-170915-
Garfield OK-Payne OK-Logan OK-Lincoln OK-Noble OK-
329 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...Payne...
Logan...northwestern Lincoln and southern Noble Counties Until 415 AM
CDT...

AT 328 AM CDT, strong thunderstorms were along a line extending from
4 miles south of Lucien to 6 miles south of Mulhall to 6 miles
southeast of Cashion, moving east at 50 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Stillwater, Guthrie, Perkins, Langston, Morrison, Carney, Glencoe,
Tryon, Ripley, Coyle, Cedar Valley, Mulhall, Cimarron City, Orlando,
Meridian, Fallis, Lake Carl Blackwell, Lake Mcmurtry, Ingalls and
Seward.

LAT...LON 3625 9692 3624 9684 3605 9681 3573 9709
      3573 9767 3576 9767 3594 9755 3619 9760
      3633 9703 3633 9692
TIME...MOT...LOC 0828Z 258DEG 44KT 3620 9743 3597 9740 3577 9757

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:19 PM CDTSevere Thunderstorm WarningOUNBeckham26 min
Mar 16, 8:22 PM CDTSpecial Weather StatementOUNHarmon23 min
Mar 16, 8:42 PM CDTSpecial Weather StatementOUNHarmon33 min
Mar 16, 8:45 PM CDTSpecial Weather StatementOUNBeckham30 min
Mar 16, 8:47 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson43 min
Mar 16, 9:29 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa46 min
Mar 16, 9:33 PM CDTSevere Thunderstorm WarningOUNEllis42 min
Mar 16, 9:44 PM CDTSpecial Weather StatementOUNHarper31 min
Mar 16, 9:55 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills35 min
Mar 16, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita39 min
Mar 16, 10:11 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward64 min
Mar 16, 10:12 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa48 min
Mar 16, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita47 min
Mar 16, 10:45 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward60 min
Mar 16, 10:56 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita49 min
Mar 16, 11:17 PM CDTTornado WarningOUNCaddo, Kiowa, Washita43 min
Mar 16, 11:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward58 min
Mar 16, 11:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita50 min
Mar 16, 11:47 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward58 min
Mar 16, 11:50 PM CDTSpecial Weather StatementOUNHarmon25 min
Mar 16, 11:53 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson52 min
Mar 16, 11:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Mar 17, 12:04 AM CDTSpecial Weather StatementOUNDewey26 min
Mar 17, 12:09 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher36 min
Mar 17, 12:09 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward51 min
Mar 17, 12:18 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher42 min
Mar 17, 12:20 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita40 min
Mar 17, 12:32 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita43 min
Mar 17, 12:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woodward56 min
Mar 17, 12:42 AM CDTSpecial Weather StatementOUNEllis33 min
Mar 17, 12:42 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian31 min
Mar 17, 12:44 AM CDTTornado WarningOUNDewey21 min
Mar 17, 12:54 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian51 min
Mar 17, 12:59 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major46 min
Mar 17, 1:14 AM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita33 min
Mar 17, 1:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Kingfisher, Major49 min
Mar 17, 1:27 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble48 min
Mar 17, 1:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher45 min
Mar 17, 1:39 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major37 min
Mar 17, 1:42 AM CDTSevere Thunderstorm WarningOUNGarfield16 min
Mar 17, 1:54 AM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Kingfisher111 min
Mar 17, 1:57 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey33 min
Mar 17, 2:11 AM CDTSevere Thunderstorm WarningOUNKay, Noble49 min
Mar 17, 2:13 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan47 min
Mar 17, 2:42 AM CDTFlash Flood WarningOUNBlaine, Kingfisher3 hr
Mar 17, 2:55 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble65 min
Mar 17, 2:57 AM CDTSpecial Weather StatementOUNKingfisher, Logan33 min
Mar 17, 3:19 AM CDTWinter Weather AdvisoryOUNDewey, Ellis, Harper, Major, Roger Mills, Woodward16 hr
Mar 17, 3:29 AM CDTSpecial Weather StatementOUNLogan, Payne46 min
Mar 17, 3:32 AM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher3 hr
Mar 17, 3:46 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Logan, Noble3 hr
Mar 17, 4:01 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne27 min
Mar 17, 5:40 AM CDTSevere Thunderstorm WarningOUNBryan35 min
Mar 17, 8:45 AM CDTRiver Flood AdvisoryOUNMajor, Woods, Woodward11 hr
Mar 17, 8:55 AM CDTRiver Flood AdvisoryOUNBlaine, Canadian28 hr
Mar 17, 8:58 AM CDTRiver Flood AdvisoryOUNKingfisher, Logan64 hr
Mar 17, 9:01 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer11 hr
Mar 17, 12:57 PM CDTRiver Flood AdvisoryOUNKingfisher18 hr
Mar 17, 3:21 PM CDTSpecial Weather StatementOUNPottawatomie24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.